# SDR P5CA0300768

- Difficulty date: February 24, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 74,358 hours, 18,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: NONE
- Part serial: NONE
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND UPPER LOBE MAIN DECK SEAT TRACK LBL 1133, RT STA 1480-1660. DAMAGE SEAT TRACK PORTION REMOVED. NEW FABRICATE M/F 7075T6SM EXTRU BAC 1520-1889 PER DWG 866-17-19743-SH-2.
